Return to Profile page Notes |  Photos |  Posts |  Status
Blank
My Posts
Oct 07, 2013 in the Addiction Expert Forum - 1
Every person’s metabolism is different so there is really no set rule on how fast you can titrate. The easiest way we see patients proceed is by keeping their dosage balanced throughout the day. In other words, trying to cut very small amounts in each dose rather than decreasing a large portion of the dose at one time. In doing this, most patients are abl...
Oct 07, 2013 in the Addiction Expert Forum - 1
It sounds like you are ready for this. Just remember that once the fourth day passes, the withdrawal symptoms should get easier and you will feel better faster. Please be aware that Tramadol may also be addicting so do not keep taking it. Try to take some Advil PM instead to help with sleep and muscle aches. Take warm baths with Epsom salts, do not have a...
Oct 07, 2013 in the Addiction Expert Forum - 1
Actually there are a few anti-depressants that can help quite a bit with withdrawals and cravings. If you have a family doctor, maybe he can assist you with a prescription for a month or so, to ease the symptoms. If not, you might have some sleeplessness that can be aided by over the counter products like ZZZ from Nyquil. Stay away from caffeine that can high...
Oct 07, 2013 in the Addiction Expert Forum - 1
He is not obligated to taper you off of the Lortab. It might be a good idea to discuss with your doctor your willingness to stop the opiate intake and to voice your concerns about having withdrawal symptoms so that he can assist you through any discomfort you might have. As a doctor, he understands the risks of patients becoming physically dependent on the ...
Oct 07, 2013 in the Addiction Expert Forum - 1
Have you looked for a Methadone clinic in your area? I understand that a doctor’s office is much more pleasant and more private than a clinic but right now, doctors are very scared of taking patients who are already physically dependent on opiates, especially with all the issues of over-prescribing and opiate overdoses we hear about. Maybe you could sign up...
Oct 07, 2013 in the Addiction Expert Forum - 5
Usually 4 to 5 days the most..
Oct 07, 2013 in the Addiction Expert Forum - 1
Soma as a muscle relaxant may help a little but please be aware that Soma can become addictive too. Instead, try to have warm baths with Epsom salts to help ease the muscle spasms. Also, eat bananas as you can for the potassium in it . I know your appetite may be lacking right now but ¼ of a banana once in a while plus some Vitamin Water will help increa...
Oct 07, 2013 in the Addiction Expert Forum - 1
You can beat this with the support of people that has been where you are and understand what you are going through. Look for meetings in your area. You will be surprised by the amount of guidance and support you can get. You don’t have to go through this alone…
Oct 04, 2013 in the Addiction Expert Forum - 1
Usually you could titrate down without any further complications. But because of your other medications , you should speak to your prescribing doctor first. Sometimes when you remove a drug like an opiate, the other drugs that you were previously taking need to be re-evaluated and adjusted.
Oct 02, 2013 in the Alcoholism Community - 3
Binge drinking is extremely dangerous because his blood alcohol concentration may reach harmful, if not lethal, levels. Knowing his psychiatric history, combined with the binge drinking, the possible risks and negative side effects are tremendous. It sounds like he is looking for the numbing effects and/or euphoria brought on by the alcohol. Maybe it is ...